# SDR SWAA2022111463116

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 887 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT ACB BS 887 RBL 21.  REPAIRED BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH  9.
